# SDR SWIA2025F01399

- Difficulty date: September 14, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N617UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000819
- Aircraft time: 12,691 hours, 8,401 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR FORWARD AND AFT GIRT BAR FLOOR FITTING FLAP SLIDE SPRINGS EACH HAVE 1 BROKEN OFF TAB.  (C-CHECK RO 09/28/2025)REMOVED AND REPLACED AFT SERVICE DOOR FORWARD AND AFT GIRT BAR FLOOR FITTING FLAP SLIDE SPRINGS. REF AMM 53-23-25
